RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 131–146 (Mi dm1216)  

This article is cited in 2 scientific papers (total in 2 papers)

On solutions and algebraic duality of generalised linear discrete time systems

I. K. Dassios


DOI: https://doi.org/10.4213/dm1216

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 665–682

Bibliographic databases:

UDC: 519.7
Received: 08.06.2011
Revised: 01.11.2012

Citation: I. K. Dassios, “On solutions and algebraic duality of generalised linear discrete time systems”, Diskr. Mat., 24:4 (2012), 131–146; Discrete Math. Appl., 22:5-6 (2012), 665–682

Citation in format AMSBIB
\Bibitem{Das12}
\by I.~K.~Dassios
\paper On solutions and algebraic duality of generalised linear discrete time systems
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 131--146
\mathnet{http://mi.mathnet.ru/dm1216}
\crossref{https://doi.org/10.4213/dm1216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088095}
\elib{http://elibrary.ru/item.asp?id=20730457}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 665--682
\crossref{https://doi.org/10.1515/dma-2012-045}


Linking options:
  • http://mi.mathnet.ru/eng/dm1216
  • https://doi.org/10.4213/dm1216
  • http://mi.mathnet.ru/eng/dm/v24/i4/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Dassios, D. I. Baleanu, G. I. Kalogeropoulos, “On non-homogeneous singular systems of fractional nabla difference equations”, Appl. Math. Comput., 227 (2014), 112–131  crossref  mathscinet  zmath  isi  scopus
    2. Dassios I.K., Baleanu D.I., “Duality of Singular Linear Systems of Fractional Nabla Difference Equations”, Appl. Math. Model., 39:14 (2015), 4180–4195  crossref  mathscinet  isi  scopus
  • Дискретная математика
    Number of views:
    This page:217
    Full text:60
    References:56
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019